# SDR AALA972097

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1934
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - IN DOORWAY, DOUBLER HAS CORROSION UNDER SILL RETAINER AFT CARGO.  INSTALLED NEW DOUBLER PER AARD 51-01-00-05.  (M)
